2017
Том 69
№ 6

All Issues

Volume 18, № 6, 1966

Article (Ukrainian)

Problem of eigenvalues with a parameter under boundary value conditions for elliptical equations degenerating on part of the region boundary

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 3-11

Article (Ukrainian)

Direct and inverse V. A. Markov problem in a complex region. II

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 12-25

Article (Ukrainian)

On the regular approximation of the solutions of complex elliptical equations of any order

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 20-25

Article (Ukrainian)

On the reducibility of a system of ordinary differential equations in the vicinity of a smooth integral manifold

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 41-64

Article (Ukrainian)

On the strong solvability of Tricomi's problem

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 65-77

Article (Ukrainian)

On the continuity of some conformai invariants

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 78-84

Article (Ukrainian)

On the asymptotic solution of a system of partial linear differen tial equations

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 85-96

Article (Ukrainian)

Pavel Feodosevich Filchakov (on his fiftieth birthday)

Lavrik V. I., Mitropolskiy Yu. A., Sokolov Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 97-101

Article (Ukrainian)

On the asymptotic solution of a system of partial linear differen tial equations

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 102-107

Article (Ukrainian)

On the representation of the vacuum mean of field operators in a space with an indefinite metrics

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 108-111

Article (Ukrainian)

On the graph groups of groups of automorphisms of finite graphs

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 111-115

Brief Communications (Russian)

Equations of the first order with functional derivatives

Daletskii A. Yu., Kukharchuk N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 114-117

Article (Ukrainian)

Two proofs of Cauchy's Inequality between the arithmetical and geometrical means of a system of non-negative numbers

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 115-116

Article (Ukrainian)

On the stability and instability of solutions of linear differential equations of the n-th order with periodic coefficients

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 117-122

Article (Ukrainian)

On the minimization of the number of arithmetical operation with one transformation of matrices

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 122-128

Article (Ukrainian)

On an analytical consequence of the condition of unitariness

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 128-129

Article (Ukrainian)

Mutual arrangement of subspaces in a finitely meric unitary space

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 130-134

Article (Ukrainian)

On a realization of Newton's method on a digital computer

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 135-140

Index (Russian)

Index of volume 18 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 141-144